# SDR TAMF20090040S

- Difficulty date: September 8, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767241
- Aircraft serial: 23802
- Aircraft time: 78,694 hours, 29,375 cycles
- Engine: Ge CF680
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (SC3) CHECK INSP WAS FOUND LARGE CARGO DOOR LATCH FITTING BORE WITH CORROSION STA 478-618, REPAIR ACCOMPLISHED IAW EWO 767-53-097 SR 1-1417346043.
